# SDR SRAA970905

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bogie Cylinder
- Part number: 56165545503
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON GEAR RET AT LGTS DOOR NOT LATCHED LIGHT REMAINED ON.  CHECK UP LATCH AND RECYCLED GEAR AND PREFORMED UPLATCH CHECK SEVERAL TIMES.  ON 3RD CYCLE GEAR NOT LATCHED LIGHT REMAINED.  RESTRICTED SPEED TO 730 KTS AND DIVERTED, LIGHT CONTINUOUS BUFFET.  LT GEAR DOOR STRIKER PLATE FOUND OUT OF ADJUSTMENT.  ADJUSTED IAW MM 32.  NO LIGHTS ON WHEN GEAR RETRACTED.  BOGIE TRIM CYLINDER EYE DAMAGED.  REMOVED AND REPLACED BOGIE TRIM CYLINDER IAW 32-33-1, GEAR SWING CARRIED OUT IAW MM CH 32-22-1, LEAK AND OPS CHECK GOOD.  FOUND BIRD STIKE ON RADOME, REMOVED FEATHERS AND DEBRIS.  IAW MM CH 53, NO DAMAGE FOUND.
